Surfaces of minimum capacity for a knot
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 4, p. 497-505
@article{ASNSP_1975_4_2_4_497_0,
     author = {Caffarelli, Luis},
     title = {Surfaces of minimum capacity for a knot},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {4},
     year = {1975},
     pages = {497-505},
     zbl = {0313.31014},
     mrnumber = {393523},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_4_497_0}
}
Caffarelli, Luis A. Surfaces of minimum capacity for a knot. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 4, pp. 497-505. http://www.numdam.org/item/ASNSP_1975_4_2_4_497_0/

[1] Courant - Hilbert, Methods of Mathematical Physics, vol. II.

[2] G.C. Evans, Surfaces of Minimum Capacity, Proc. Nat. Acad. Sci., 26 (1940), 664-667. | MR 2465 | Zbl 0063.01292

[3] G.C. Evans, Lectures on Multiple Valued Functions in Space, Univ. Calif. Publ. Math., N. S. I (1951), 281-340. | MR 48640 | Zbl 0043.10302

[4] G.C. Evans, Kellogg's Uniqueness Theorem and Applications, Courant Anniversary Volume (1948), 95-104. | MR 22955 | Zbl 0033.37203

[5] R.H. Fox, A Quick Trip through ffinot Theory, Topology of 3-Manifolds, Proc. Univ. of Georgia (1962).

[6] T.S. Hu, Homotopy Theory, Academic Press (1959). | MR 106454 | Zbl 0088.38803

[7] O.D. Kellogg, Foundations of Potential Theory, Berlin (1929). | JFM 55.0282.01